# SDR HEED064632

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 1418523211
- Condition: Failed
- Location: Cockpit
- Part time: 1,350 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE FLAG FAILED TO PULL OUT OF SIGHT AND AHRS CAUTION LIGHT WILL NOT EXTINGUISH.  REPLACED PART.
